# SDR DALA2015022101514

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON UPPER DOOR JAM AFT CORNER AT AFT CARGO COMPARTMENT.  DUE TO EXCESSIVE CORROSION, UPPER DOOR JAMB WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-4, 51-10-3 P.21-14.
